MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE TEXIUM SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE TEXIUM SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10013364T
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite texium secondary set was separated.The following information was received by the initial reporter with the following verbatim.It was reported by customer that chemo secondary tubing fell apart.
 
Additional Manufacturer Narrative
The customer reported tubing fell apart, and returned 3 used, and one unopened samples of material 10013364t, lot 22109056.A total of 4 samples were returned.Upon initial visual examination, the sets verified the complaint of separation at the drip chamber.The 3 sets that were open/used were all separated, the one representative, unopened sample did not separate.The gives a total failure count of 3 samples.The samples were examined under a microscope and insufficient solvent was found at the tubing/drip chamber connections of the 3 used sets.The manufacturing plant found the root cause for the separation issue to be related to incorrect solvent application during assembly.A device history record review was performed, and this lot was released 04oct2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The plant upgraded the solvent dispenser from medegen to medica, under an engineering change on (b)(6) 2023 in addition, a solvent dispenser fixture was added under an engineering change record, and was released on june 25th, 2024 to assure the correct assembly between the tubing/drip chamber.

Brand Name
BD ALARIS SMARTSITE TEXIUM SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21412603
Report Number9616066-2025-00284
Device Sequence Number9318135
Product Code FPA
UDI-Device Identifier10885403198915
UDI-Public(01)10885403198915(11)221004(17)251004(10)22109056
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/04/2025
Device Catalogue Number10013364T
Device Lot Number22109056
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date04/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown